# SDR SWIA200515895

- Difficulty date: November 19, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 6,228 hours, 5,529 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 30 DEG WILL NOT EXTEND OR RETRACT.  CLEANED AND RELUBED FLEX DRIVE SHAFT SYSTEM.  REMOVED AND REPLACED RIGHT WING NR 1, 2 AND 3 ACTUATORS AND RIGHT WING NR 1, 2, 3 AND 4 ACTUATORS AND RIGHT BPSU.  OPERATIONAL CHECK GOOD IAW 27-53-00.
